| Home | E-Submission | Sitemap | Contact Us |  
top_img
Journal of the Korean Neurological Association 2005;23(1): 104-107.
에르고트제제 복용 후 발생한 산후뇌혈관병증 1예
김대현, 김효경 이평원* 김경문* 이광호* 정진상*
울산대학교 의과대학 울산대학교병원 신경과, 성균관대학교 의과대학 삼성서울병원 신경과*
A Case of Postpartum Cerebral Angiopathy Following Ergot Alkaloid Medication
Dae-Hyun Kim
Department of Neurology, Ulsan University Hospital, University of Ulsan College of Medicine, Ulsan; Department of Neurology, Samsung Medical Center, Sungkyunkwan University School of Medicine*, Seoul, Korea
Abstract
We report a 32-year-old woman who developed an altered consciousness and quadriparesis three days after ingesting an ergot alkaloid derivative to suppress lactation. Brain MRI showed extensive cerebral infarction in the posterior circulation territory with multifocal vasoconstriction in the intracranial vessels including both the middle cerebral arteries. Extensive studies for stroke etiology are negative. Follow-up MRA and serial TCD studies revealed that reversible vasospasm was the mechanism. This case is additional evidence that ergot derivatives may lead to postpartum cerebral angiopathy.KeyWords:Postpartum cerebral angiopathy, Cerebral vasospasm